zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of stochastic partial differential equations with infinite delays. (English) Zbl 1151.60336
Summary: In this paper, we study the existence and the asymptotical stability in $p$-th moment of mild solutions to stochastic partial differential equations with infinite delays $$\cases dx(t)=[Ax(t)+f(t,x(t-\tau(t)))]\,dt+g(t,x(t-\delta(t)))\,dW(t),\quad & t\ge 0,\\ x_0(\cdot)=\xi\in D^b_{{\cal F}_0}([m(0),0],H)\endcases$$ where $t-\tau (t),t-\delta(t)\to\infty$ with delays $\tau (t),\delta(t)\to\infty$ as $t\to \infty$. Our method for investigating the stability of solutions is based on the fixed point theorem.

MSC:
60H15Stochastic partial differential equations
93E03General theory of stochastic systems
60H10Stochastic ordinary differential equations
WorldCat.org
Full Text: DOI
References:
[1] J.A.D. Appleby, Fixed points, stability and harmless stochastic perturbations, preprint
[2] Burton, T. A.: Stability by fixed point theory for functional differential equations, (2006) · Zbl 1160.34001
[3] Caraballo, T.: Asymptotic exponential stability of stochastic partial differential equations with delay, Stochastics 33, 27-47 (1990) · Zbl 0723.60074
[4] Caraballo, T.; Liu, Kai: Exponential stability of mild solutions of stochastic partial differential equations with delays, Stochastic anal. Appl. 17, 743-763 (1999) · Zbl 0943.60050 · doi:10.1080/07362999908809633
[5] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[6] Govindan, T. E.: Exponential stability in mean-square of parabolic quasilinear stochastic delay evolution equations, Stochastic anal. Appl. 17, 443-461 (1999) · Zbl 0940.60076 · doi:10.1080/07362999908809612
[7] Haussmann, U. G.: Asymptotic stability of the linear itĂ´ equation in infinite dimensions, J. math. Anal. appl. 65, 219-235 (1978) · Zbl 0385.93051 · doi:10.1016/0022-247X(78)90211-1
[8] Ichikawa, A.: Stability of semilinear stochastic evolution equations, J. math. Anal. appl. 90, 12-44 (1982) · Zbl 0497.93055 · doi:10.1016/0022-247X(82)90041-5
[9] Liu, Kai: Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics 63, 1-26 (1998) · Zbl 0947.93037
[10] Liu, Kai: Stability of infinite dimensional stochastic differential equations with applications, Pitman monographs series in pure and applied mathematics 135 (2005)
[11] Luo, Jiaowan: Fixed points and stability of neutral stochastic delay differential equations, J. math. Anal. appl. (2007) · Zbl 1160.60020
[12] Mao, Xuerong: Exponential stability for stochastic differential delay equations in Hilbert spaces, Quart. J. Math. 42, 77-85 (1991) · Zbl 0719.60062 · doi:10.1093/qmath/42.1.77
[13] Taniguchi, T.: Asymptotic stability theorems of semilinear stochastic evolution equations in Hilbert spaces, Stochastics 53, 41-52 (1995) · Zbl 0854.60051